MAUDE Adverse Event Report: ARTHREX, INC. T15 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T15 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR
Model Number T15 HEXALOBE, ISO, CANN.
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-8750-03 driver shaft, t15 hexalobe, cannulated had the tip of the screw break off in the head of the screw when the surgeon was trying to back out the screw.The case was completed successfully, with no pieces breaking off inside the patient.This was discovered during a hardware removal procedure on (b)(6) 2024, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-8750-03, driver shaft, t15 hexalobe, batch 1392327, was received for investigation.Upon visual evaluation, noted that the distal tip of the inserter shaft was broken.No broken pieces were returned for investigation.Functional testing could not be performed due to the damage of the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device, as the driver should not be used for removal of the screw.
 
Event or Problem Description
Additional information was received on 11/04/2024: there was no case delay.The hardware removal procedure was for the removal of the arthrex part ar-8750-50h 5.0 large compression ft screw, which was explanted during the surgery.At this time, it is unknown why the patient underwent revision surgery.No arthrex products were implanted during this surgery.

Brand Name
T15 HEXALOBE, ISO, CANN.
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20599334
Report Number1220246-2024-08382
Device Sequence Number6528323
Product Code LXH
UDI-Device Identifier00888867263765
UDI-Public(01)00888867263765(11)230720(10)1392327
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT15 HEXALOBE, ISO, CANN.
Device Catalogue NumberAR-8750-03
Device Lot Number1392327
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown